CureZone   Log On   Join
Re: Triamcinolone acetonide Epiceram Sun Damage?
 

Lugol’s Iodine Free S&H
J.Crow’s® Lugol’s Iodine Solution. Restore lost reserves.



Fast and Painless Constipation Relief
Oxygen Bowel Cleanser



Free Remineralizing Tooth Powder!
Best Teeth Remineralization, Strengthening, and Clea...


More
More
Yossarian7 Views: 3,886
Published: 7 years ago
 
This is a reply to # 2,152,860

Re: Triamcinolone acetonide Epiceram Sun Damage?


Hi lipshitz, Thanx for responding...I WILL get a second opinion. I don't see the signs of sun damage on my lips (rough, scaly patches etc...). However, the left side looks slightly different from the right side. When all the dead skin is peeled off, that side is smooth with no grooves like the right side.

I notice that my lips come together more on the left side...that could influence peeling. I think everyone has a strong/weak side of the face.

I lived in the middle east for 2.5 years in my mid-twenties. All my peeling and moisturizing drama disappeared in that hot, dry climate. The symptoms returned when I came back though...

I lived in central america two years ago and I didn't hardly need chapstick (but I still carried it around as my security blanket) That climate was humid, rainy and hot.

In the last year, I've become mostly gluten-free, eliminated sugar, cut down on alcohol etc...I've also tried all the EC supplements: evening primrose oil, GLA, omega fatty acids, L-Lysine...

My situation got complicated last year because I had weaned myself off of anti-depressants and then contracted Lyme's disease in the spring! I lost 30 lbs, my cortisol went sky-high and I couldn't sleep for two months. And of course, my lips peeled heavily, causing high anxiety/depression...After taking Antibiotics /supplements, my body & sleep has recovered but the peeling lips & anxiety remain intact...quite a nightmare year.

So what steroid are you using now? Corticosteroids can make you tense/nervous if the cream is absorbed into the bloodstream. Triamcinolone is my first try. I was planning on using it for a month. Can you start a new steroid cream after waiting for a while?

It's been 5 days now using Triamcinolone/Epiceram and I see the skin starting to pull away from the surface slightly. It might stay on though...It was "new skin" 6 days ago. Maybe the steroid & moisturizer is slowing down the cycle...I am also taking 2500mg of L-Lysine to slow down collagen production

Peace,
Yossarian
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.org

1.188 sec, (1)